# SDR SWIA2020021848638

- Difficulty date: December 3, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 477-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH CENTER SEAT RAIL RBL9 HAS PITTING AND GOUGING, AT FS477.40 THRU FS693.003EA RH CENTER SEAT RAILS FROM FS477.40 TO FS693.00 RBL 9 FABRICATED NEW AND REPLACED REF CRJ900 AMM. SEE CONTINUE CARD FOR DETAILS.
